# SDR EISA95464

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 783.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WING RIB NEAR LOWER FASTENER HOLE AT WS 783.50 RT AND FIRST STRINGER AFT OF FRONT SPAR.  INSTALLED DOUBLER PER 57-10-5.  (M)
